Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The 1,2-coloured HOMFLY-PT link homology


Authors: Marco Mackaay, Marko Stošić and Pedro Vaz
Journal: Trans. Amer. Math. Soc. 363 (2011), 2091-2124
MSC (2010): Primary 18G60, 57M27
Published electronically: November 17, 2010
MathSciNet review: 2746676
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we define the 1,2-coloured HOMFLY-PT triply graded link homology and prove that it is a link invariant. We also conjecture on how to generalize our construction for arbitrary colours.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 18G60, 57M27

Retrieve articles in all journals with MSC (2010): 18G60, 57M27


Additional Information

Marco Mackaay
Affiliation: Departamento de Matemática, Universidade do Algarve, Campus de Gambelas, 8005-139 Faro, Portugal – and – CAMGSD, Instituto Superior Técnico, Avenida Rovisco Pais, 1049-001 Lisboa, Portugal
Email: mmackaay@ualg.pt

Marko Stošić
Affiliation: Instituto de Sistemas e Robótica and CAMGSD, Instituto Superior Técnico, Avenida Rovisco Pais, 1049-001 Lisboa, Portugal
Email: mstosic@math.ist.utl.pt

Pedro Vaz
Affiliation: Departamento de Matemática, Universidade do Algarve, Campus de Gambelas, 8005-139 Faro, Portugal – and – CAMGSD, Instituto Superior Técnico, Avenida Rovisco Pais, 1049-001 Lisboa, Portugal
Address at time of publication: Institut für Mathematik, Universität Zürich, Winterthurerstrasse 190, CH-8057 Zürich, Switzerland
Email: pfortevaz@ualg.pt, pedro.vaz@math.uzh.ch

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-05155-4
PII: S 0002-9947(2010)05155-4
Received by editor(s): December 2, 2008
Received by editor(s) in revised form: July 2, 2009
Published electronically: November 17, 2010
Additional Notes: The authors thank Mikhail Khovanov and Catharina Stroppel for helpful conversations on the topic of this paper. The authors were supported by the Fundação para a Ciência e a Tecnologia (ISR/IST plurianual funding) through the programme “Programa Operacional Ciência, Tecnologia, Inovação” (POCTI) and the POS Conhecimento programme, cofinanced by the European Community fund FEDER. The second author was also partially supported by the Ministry of Science of Serbia, project 144032
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.